Advertisement

Global attractors for a nonlinear one-dimensional compressible viscous micropolar fluid model

  • Lan Huang
  • Xin-Guang Yang
  • Yongjin Lu
  • Taige WangEmail author
Article
  • 16 Downloads

Abstract

This paper considers the dynamical behavior of solutions of constitutive systems for 1D compressible viscous and heat-conducting micropolar fluids. With proper constraints on initial data, we prove the existence of global attractors in generalized Sobolev spaces \(H_{\delta }^{(1)}\) and \(H_{\delta }^{(2)}\). These attractors are unique in corresponding phase spaces.

Keywords

Micropolar fluids Global attractors Semigroups 

Mathematical Subject Classification

35Q30 35B40 35B41 76D03 76D05 

Notes

Acknowledgements

This research is supported by NSFC (Nos. 11501199) and the Natural Science Foundation of Henan Province (No. 19B110010). Xin-Guang Yang was partially supported by the Key Project of Science and Technology of Henan Province (No. 182102410069). Yongjin Lu was partially supported by United States National Science Foundation (No. 1601127). Taige Wang is supported by Faculty Development Funding from Arts & Sciences College of University of Cincinnati.

References

  1. 1.
    Antontsev, S.N., Kazhikhov, A.V., Monakhov, V.N.: Boundary Value Problems in Mechanics of Nonhomogeneous Fluids. North Holland, Amsterdam (1990)zbMATHGoogle Scholar
  2. 2.
    Bayada, G., Łukaszewicz, G.: On micropolar fluids in the theory of lubrication Rigorous derivation of an analogue of the Reynolds equation. Int. J. Eng. Sci. 34(13), 1477–1490 (1996)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Boukrouche, M., Łukaszewicz, G.: Attractor dimension estimate for plane shear flow of micropolar fluid with free boundary. Math. Methods Appl. Sci. 28(14), 1673–1694 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Chen, G.X.: Pullback attractor for non-homogeneous micropolar fluid flows in non-smooth domains. Nonlinear Anal. Real World Appl. 10(5), 3018–3027 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Chen, J., Chen, Z., Dong, B.: Existence of \(H^2\)-global attractors of two-dimensional micropolar fluid flows. J. Math. Anal. Appl. 322(2), 512–522 (2006)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Chen, J., Chen, Z., Dong, B.: Uniform attractors of non-homogeneous micropolar fluid flows in non-smooth domains. Nonlinearity 20(7), 1619–1635 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Chen, J., Dong, B., Chen, Z.: Pullback attractors of non-autonomous micropolar fluid flows. J. Math. Anal. Appl. 336(2), 1384–1394 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Dong, B., Chen, Z.: Global attractors of two-dimensional micropolar fluid flows in some unbounded domains. Appl. Math. Comput. 182(1), 610–620 (2006)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Dražić, I.: 3-D flow of a compressible viscous micropolar fluid with cylindrical symmetry: a global existence theorem. Math. Methods Appl. Sci. 40(3), 4785–4801 (2017)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Dražić, I., Mujaković, N.: 3-D flow of a compressible viscous micropolar fluid with spherical symmetry: large time behavior of the solution. J. Math. Anal. Appl. 431, 545–568 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Drazžić, I., Simc̆ić, L., Mujaković, N.: 3-D flow of a compressible viscous micropolar fluid with cylindrical symmetry: uniqueness of a generalized solution. Math. Methods Appl. Sci 40, 2686–2701 (2017)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Eringen, C.A.: Linear theory of micropolar elasticity. J. Math. Mech. 15, 909–923 (1966)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Eringen, C.A.: Theory of micropolarn fluids. J. Math. Mech. 16, 1–16 (1966)MathSciNetGoogle Scholar
  14. 14.
    Ghidaglia, J.: Finite dimensional behavior for weakly damped driven Schrödinger equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 5, 365–405 (1998)zbMATHCrossRefGoogle Scholar
  15. 15.
    Huang, L., Kong, C.: Global behavior for compressible viscous micropolar fluid with spherical symmetry. J. Math. Anal. Appl. 443, 1158–1178 (2016)MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    Huang, L., Lian, R.: Exponential stability of spherically symmetric solutions for compressible viscous micropolar fluid. J. Math. Phys. 56, 071503 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Huang, L., Nie, D.: Exponential stability for a one-dimensional compressible viscous micropolar fluid. Math. Methods Appl. Sci 38, 5197–5206 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Łukaszewicz, G.: Micropolar Fluids: Theory and Applications. Modeling and Simulation in Science, Engineering and Technology. Birkhäuser, Boston (1999)zbMATHCrossRefGoogle Scholar
  19. 19.
    Łukaszewicz, G.: Long time behavior of 2D micropolar fluid flows. Math. Comput. Model. 34(5–6), 487–509 (2001)MathSciNetzbMATHCrossRefGoogle Scholar
  20. 20.
    Łukaszewicz, G.: Asymptotic behavior of micropolar fluid flows, the Eringen anniversary issue (University Park, PA, 2002). Int. J. Eng. Sci. 41(3–5), 259–269 (2003)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Łukaszewicz, G., Sadowski, W.: Uniform attractor for 2D magneto-micropolar fluid flow in some unbounded domains. Z. Angew. Math. Phys. 55(2), 247–257 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    Łukaszewicz, G., Tarasińska, A.: On \(H^1\)-pullback attractors for nonautonomous micropolar fluid equations in a bounded domain. Nonlinear Anal. 71(3–4), 782–788 (2009)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Marín-Rubio, P., Poblete-Cantellano, M., Rojas-Medar, M., Torres-Cerda, F.: Asymptotic behaviour of a system of micropolar equations. Electron. J. Qual. Theory Differ. Equ. 15, 18 (2016)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Mujaković, N.: One-dimensional flow of a compressible viscous micropolar fluid: a local existence theorem. Glas. Mat. 33(1), 71–91 (1998)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Mujaković, N.: One-dimensional flow of a compressible viscous micropolar fluid: a global existence theorem. Glas. Mat. 33(2), 199–208 (1998)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Mujaković, N.: Global in time estimates for one-dimensional compressible viscous micropolar fluid model. Glas. Mat. 40, 103–120 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  27. 27.
    Mujaković, N.: Non-homogeneous boundary value problem for one-dimensional compressible viscous micropolar fluid model: a local existence theorem. Ann. Dell Univ. Ferrara 53, 361–379 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  28. 28.
    Mujaković, N.: Non-homogeneous boundary value problem for one-dimensional compressible viscous micropolar fluid: a global existence theorem. Math. Inequal. Appl. 12, 651–662 (2009)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Mujaković, N.: 1-D compressible viscous micropolar fluid model with non-homogeneous boundary conditions for temperature: a local existence theorem. Nonlinear Anal. Real World Appl. 13, 1844–1853 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  30. 30.
    Mujaković, N.: The existence of a global solution for one dimensional compressible viscous micropolar fluid with non-homogeneous boundary conditions for temperature. Nonlinear Anal. Real World Appl. 19, 19–30 (2014)MathSciNetzbMATHCrossRefGoogle Scholar
  31. 31.
    Mujaković, N., Črnjarić-Žic, N.: Global solution to 1D model of a compressible viscous micropolar heat-conducting fluid with a free boundary. Acta Math. Sci. 36B, 1541–1576 (2016)MathSciNetzbMATHCrossRefGoogle Scholar
  32. 32.
    Mujaković, N., Črnjarić-Žic, N.: Global solution to 3D problem of a compressible viscous micropolar fluid with spherical symmetry and a free boundary. J. Math. Anal. Appl. 449, 1637–1669 (2017)MathSciNetzbMATHCrossRefGoogle Scholar
  33. 33.
    Qin, Y.: Nonlinear Parabolic–Hyperbolic Coupled Systems and their Attractors. Birkhäuser, Basel (2008)zbMATHGoogle Scholar
  34. 34.
    Qin, Y., Wang, T., Hu, G.: The Cauchy problem for a 1D compressible viscous micropolar fluid model: analysis of the stabilization and the regularity. Nonlinear Anal. Real World Appl. 13, 1010–1029 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  35. 35.
    Renardy, M.: Mathematical Analysis of Viscoelastic Flows. CBMS-NSF Regional Conference Series in Applied Mathematics. SIAM, Philadelphia (2000)zbMATHCrossRefGoogle Scholar
  36. 36.
    Tarasińska, A.: Global attractor for heat convection problem in a micropolar fluid. Math. Methods Appl. Sci. 29(11), 1215–1236 (2006)MathSciNetzbMATHCrossRefGoogle Scholar
  37. 37.
    Tarasińska, A.: Pullback attractor for heat convection problem in a micropolar fluid. Nonlinear Anal. Real World Appl. 11(3), 1458–1471 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  38. 38.
    Temam, R.: Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Applied Mathematical Science, vol. 68. Springer, New York (1988)zbMATHCrossRefGoogle Scholar
  39. 39.
    Yang, X., Feng, B., Wang, S., Ma, T.F., Lu, Y.: Pullback dynamics of a 3D Navier–Stokes equation with nonlinear viscosity. arXiv:1805.07779v1 [math.DS]. 31 August 2018
  40. 40.
    Zhao, C., Zhou, S., Lian, X.: \(H^1\)-uniform attractor and asymptotic smoothing effect of solutions for a nonautonomous micropolar fluid flow in 2D unbounded domains. Nonlinear Anal. Real World Appl. 9(2), 608–627 (2008)MathSciNetzbMATHGoogle Scholar
  41. 41.
    Zhao, C., Sun, W., Hsu, C.H.: Pullback dynamical behaviors of the non-autonomous micropolar fluid flows. Dyn. Partial Differ. Equ. 12(3), 265–288 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  42. 42.
    Zheng, S., Qin, Y.: Maximal attractor for the system of one-dimensional polytropic viscous ideal gas. Q. Appl. Math. 59, 579–599 (2001)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Lan Huang
    • 1
  • Xin-Guang Yang
    • 2
  • Yongjin Lu
    • 3
  • Taige Wang
    • 4
    Email author
  1. 1.College of Mathematics and StatisticsNorth China University of Water Resources and Electric PowerZhengzhouPeople’s Republic of China
  2. 2.Department of Mathematics and Information ScienceHenan Normal UniversityXinxiangPeople’s Republic of China
  3. 3.Department of Mathematics and EconomicsVirginia State UniversityPetersburgUSA
  4. 4.Department of Mathematical SciencesUniversity of CincinnatiCincinnatiUSA

Personalised recommendations